Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$C^*$-algebras of translations and multipliers


Authors: C. A. Berger and L. A. Coburn
Journal: Bull. Amer. Math. Soc. 74 (1968), 1008-1012
Erratum, Volume 74: Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 468--468
MathSciNet review: 0229051
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jacques Dixmier, Les 𝐶*-algèbres et leurs représentations, Cahiers Scientifiques, Fasc. XXIX, Gauthier-Villars & Cie, Éditeur-Imprimeur, Paris, 1964 (French). MR 0171173 (30 #1404)
  • 2. James Glimm, Type I 𝐶*-algebras, Ann. of Math. (2) 73 (1961), 572–612. MR 0124756 (23 #A2066)
  • 3. M. Naimark, Normed rings, GITTL, Moscow, 1956; English transl., Noordhoff, Groningen, 1959.
  • 4. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12117-2
PII: S 0002-9904(1968)12117-2